# SDR 2022FA0000172

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: General aviation
- Aircraft: N10FN
- Make and model: Lear 36LEAR
- Aircraft serial: 015
- Aircraft time: 21,651 hours, 9,978 cycles
- System (JASC): 7600 · Engine Controls
- Part: Throttle Cable
- Part number: 66003292
- Condition: Broken
- Location: Zone 100
- Component: Throttle Contro, Lear
- Component part number: 7434896
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON MARCH 11, 2022, DURING ENGINE RUN-OP FOR 10FNS SECOND TAKEOFF OF THE DAY, THE R/H ENGINE BECAME UNRESPONSIVE TO THROTTLE INPUTS.  TROUBLESHOOTING IDENTIFIED A BROKEN AFT THROTTLE CABLE.  THE CABLE WAS REPLACED AND OPS CHECK GOOD ON MARCH 24, 2022.  THIS CABLE IS NOT A LIFE LIMITED PART AND DOES NOT HAVE A REPLACEMENT INTERVAL PER THE LEARJET AMM CHAPTER 5.  THE ONLY SCHEDULED MAINTENANCE REQUIREMENT OCCURS DURING THE C AND D PHASE WHICH STATES TO "VISUALLY INSPECT ENGINE THROTTLE SYSTEM FOR CONTROL CABLE ROUTING, SECURITY OF CLAMPS, AND GENERAL CONDITION"  THE MAJORITY OF THIS CABLE RUNS INSIDE OF SLEEVE WHICH PREVENTS YOU FROM SEEING A SIGNIFICANT PORTION OF THE CABLE ITSELF.  ALSO OF NOTE, THE AMM SPECIFICALLY STATES NOT TO LUBE THIS THROTTLE CABLE BECAUSE IT RUNS IN A SLEEVE.
